# SDR ASAA2024100953382

- Difficulty date: October 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541014
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, FLOOR SUPPORT STA 312-328 RBL 10 CORROSION ON TOP. GROUNDED - YES. CORROSION FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-10-51-1A-1. REMOVED AND REPLACED FLOOR SUPPORT IAW B737-700 SRM 51-40-02-0G-0W= 1 O= .080 R=.059 L= 2 D= .021.
